Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe heartburn, bloated stomach, frequent urination. What causes this and suggest treatment?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4583 Questions
I am a52 year old female, I have severe heartburn, stomach bloat, back pain, and frequent urination.
Posted Tue, 22 May 2012 in Women's Health
Answered by Dr. Aashish Raghu 45 minutes later
Hi there.

Thanks for the query.

Are you on any medication ?

Any feeling of heart racing or palpitations, chest pain which radiates to the left hand and little finger, shortness of breath ?

Any burning sensation on passing urine ?

Any surgeries in the past ?

Any nausea, vomiting ?

Is the back pain in upper or lower back region ? Does the back pain occur when you lift weights ? What aggravates the back pain ?

Since you have heartburn, it may be aggravated with or without food intake. Particularly spicy food, alcohol and smoking will aggravate heartburn. Stomach bloating also occurs. You should avoid the same and take diet XXXXXXX in fresh fruits and XXXXXXX leafy vegetables, curds, milk which function as antacids. Drink enough water. You may get an upper gastrointestinal endoscopy to confirm presence of gastritis or any stomach ulcer.

Frequent urination could be sign of over hydration, urinary bladder irritability etc. You should avoid drinking much water in the evening to prevent increased urination at night. You will need to get urine testing done, possibly also ultrasound to look for urinary stones which can irritate bladder.

Anticipating your response.

Wishing good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor